# SDR WTAA950181

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch Wire
- Part number: MS277892K
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTING CAME ON DURING FLIGHT.  EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED AFTER LIGHT ACTIVATION.  UNABLE TO RESET CIRCUIT BREAKER.  MAINTENANCE DEFERRED EMERGENCY LIGHTING SYSTEM PER ;MEL 33-50-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY REPAIRED CHAFED WIRE AT FLIGHT ATTENDANTS EMERGENCY LIGHT CONTROL SWITCH.  CABIN EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.  (M)
